IFLYSIB   05383
INSTITUTO DE FISICA DE LIQUIDOS Y SISTEMAS BIOLOGICOS
Unidad Ejecutora - UE
artículos
Título:
BOUNDS FOR ESTIMATORS OF ERGODIC AVERAGES
Autor/es:
A MESON AND FERNANDO VERICAT
Revista:
int. J. Math Analysis
Editorial:
Hikari
Referencias:
Año: 2013 vol. 7 p. 670 - 712
ISSN:
1312-8876
Resumen:
We consider different ergodic averages and estimate the measure of the set of points in which the averages apart from a given value. The cases considered are empirical measures of cylinders in symbolic spaces and averages of maps given a kind Lyapunov exponents, in a such spaces. Besides we obtain bounds for the fluctuations of ergodic averages from amenable action groups. The bounds obtained are valid for any ¨time¨, not only, like in case of large deviations, for asymptotic values.